# SDR UPS05844064

- Difficulty date: February 15, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 79,107 hours, 26,689 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769545109
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2 LT L/E AT APPROX 660 HAS CORROSION AND FLAKING.  REPAIRED LT L/E WING UPPER SKIN REPAIR AT XFS 710-824 IAW UPS EO DC8-57-20127, SAA SK 811-933.
